MAUDE Adverse Event Report: MERCURY MEDICAL HYPERINFLATION SYSTEM; RESUSCITATOR,MANUAL,NON SELF-INFLATING

MERCURY MEDICAL HYPERINFLATION SYSTEM; RESUSCITATOR,MANUAL,NON SELF-INFLATING
Model Number 10-55833
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
While performing positive pressure ventilation (ppv) on a newborn, the bag spontaneously detached from the hub on the face mask.The provider had to reattach the bag in order to continue ppv.The newborn eventually developed spontaneous cry and ppv was discontinued.There was no harm to the newborn.

Brand Name
HYPERINFLATION SYSTEM
Common Device Name
RESUSCITATOR,MANUAL,NON SELF-INFLATING
Manufacturer (Section D)
MERCURY MEDICAL
11300 49th st north
clearwater FL 33762
MDR Report Key9024769
Report Number9024769
Device Sequence Number1891350
Product Code NHK
UDI-Device Identifier10641043558331
UDI-Public(01)10641043558331
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/28/2019
Report Date (Section F) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-55833
Device Catalogue Number10-55833
Device Lot Number1807855833
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/13/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight4
Date Report Sent to FDA08/28/2019